154 students hospitalised over suspected drug reaction in Katsina
Esta noticia se compara en 2 medios: ver la comparativa →
One hundred and fifty-four students of Government Science Secondary School, Batagarawa, Katsina State, were hospitalised following a suspected adverse reaction to praziquantel tablets administered to treat bilharzia. The incident occurred on Monday, according to a statement issued on Wednesday by the Katsina State Police Command’s Public Relations Officer, Abubakar Sadiq Aliyu. Aliyu said the students […] The post 154 students hospitalised over suspected drug reaction in Katsina appeared first on Vanguard News .
Ficha de captura
- Fuente
- https://www.vanguardngr.com/2026/10/154-students-hospitalised-over-suspected-drug-reaction-in-katsina/
- Publicado
- 29/10/2026 16:22 UTC
- Capturada
- 29/10/2026 16:40 UTC
- Huella del texto
3913c249dbd971b4· 201 palabras- Cambios detectados
- 0
- Copia de archivo
- Wayback Machine ↗